# SDR 95FDEA00142

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Cracked
- Location: Fs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FOR FUSELAGE 00124, FOUND FRAME CRACKED AT STA 500 RBL 24 WL 158.  CUT OUT DAMAGE FRAME AREA.  FABRICATED AND INSTALLED REPAIR PER SRM 51-40-3.
